# SDR REXA2015062700623

- Difficulty date: June 27, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 19,253 hours, 12,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT INOPERATIVE.  UNDER DIRECTION OF MOC 96096 DEFERRED IAW MEL 25-61-4A.  PLACARD INSTALLED.  ENTERED INTO MM02 WIP ON DMI 318090HT-1.  R & R FWD FLIGHT ATTENDANT EMER FLASHLIGHT BETTERY IAW AMM 25-60-00.  THIS CLEARS DMI 3180900-1 MM02 UPDATED, PLACARD REMOVED, MX NOTIFIED.
